It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by John Graboski on February 04, 2000 at 04:17:43:

In Reply to: Re: Glycophage posted by Mary on January 31, 2000 at 10:24:05:

: : I am a newly diagnosed diabetes patient. My physician has of course prescribed dietary controls, exercise, dietary supplements and medicaton. The medication is glycophage and I am wondering if any others have experienced the same side-effects as I have for the past week. Specifically, stomach cramps and SEVERE diarrhea. I am not sure if this is normal or not. If you have any comments I would like to hear them. Thank you.....
: Side effects this severe are something you need to report to your doctor right away. He will probably want to try a different medication. Anytime you exprierence more than just a little discomfort from a medication it warrents reporting to the doctor so he can decide whether to change your medication or not.

DITTO !!!


Follow Ups

All times are GMT -7. The time now is 06:20 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!